# SDR AALA202002049014

- Difficulty date: January 25, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 60,737 hours, 24,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U141
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CABIN FLOOR INTERCOSTAL BETWEEN BS 328 AND BS 344 AT LBL 47. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
